Is there a way to get rid of insomnia from dexedrine (dextroamphetamine)?

Timing. Timing is very important with the medication. This medication can last up to 8 hours, so taking it earlier in the day is important. Also it does affect sleep staging so you may have suppressed deep sleep that makes you feel that you are not getting sleep even if you are. Avoid use with other stimulants, especially later in the day.
Insomnia side effect. Make sure you take it only in the morning, so that it's out of your system by evening (when your body should be winding down for sleep). Have very good sleep habits -- warm bath or shower before bed, no stimulating/frightening tv shows before bed; cool temperature in bedroom; dark, quiet room for sleep (probably not with pets or partners who snore!); keep computer out of bedroom, etc. Good luck.

Related Questions

How do you get rid of insomnia induced from dexedrine (dextroamphetamine)?

Stop the drug. If you are taking an amphetamine rx'd by a dr. I'd assume they dx'd adhd.If you are experiencing insomnia i'd question the dx(diagnosis) or you may be taking a dose too late in the day. Read more...
For dieting? Change to another med is one solution. In the meantime use excellent sleep hygiene. 1. Keep a regular bedtime & wakening time (to include weekends). Get up the same time each day, regardless of what time you fell asleep. 2. Make a regular, relaxing bedtime routine. Relaxing rituals prior to bedtime may include a warm bath or shower, aroma therapy, reading, or listening to gentle music. Read more...

How could I get rid of the dry mouth side effect when taking adderall (dextroamphetamine and racemic amphetamine)?

Lemon drops. Cheapest way is to suck on lemon drops or life savers. Read more...
You can't. I don't think you can... This is one of the side effects ask your physician if the dosage can be lowered or if a different drug can be used. Read more...

I'm on Adderall (dextroamphetamine and racemic amphetamine) ciprilex and risperidone. I have hard lumps under nipples and they have been there for a long time. What r they? Can I get rid of it?

Breast Disease. Anyone can develop lumps due to fibrocystic breast disease, a common inflammatory reaction of the tissue linked to nutritional, hormonal, genetic traits. When on medications which increase levels of prolactin (risperidone) you may have higher risk of develop fbd or even mastitis, or other breast disease. I recommend you to see your obgyn asap and get a prolactin level as well. Read more...